# SDR 9700415501

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE RIGHT AFT ENTRY DOOR OPEN LIGHT FLICKERED ON AND OFF.  TAKEOFF WAS ABORTED AT 110 KNOTS.  MAINTENANCE FOUND PLASTIC TABS JAMMED UNDER DOOR.  REMOVED PLASTIC TABS, INSPECTED DOOR, LOCKS, LATCHES, AND CHECKED SWITCH ADJUSTMENT.  DOOR OPERATION CHECKED GOOD.
